# SDR ASAA0110643

- Difficulty date: November 20, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545804560
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CHORD AT BS 259-260, STRINGER 26R WITH AN OVERSIZED HOLE.  REMOVED AND REPLACED CHORD PER SRM.  (M)
